# SDR 20001218SH034

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N978JG
- Make and model: Beech B36TC
- Aircraft serial: EA637
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 63272913
- Part serial: BJN23685
- Condition: Leaking
- Location: Engine
- Part time: 149 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER LEAKING OIL.  (X)
